sustiva + gileads nukes
Jun 15, 2004
Can you develop lipoatrophy if you taking Sustiva, Viread and Emtriva? If so, what is the likelihood? What about other side effects? Is it the best regimen in that respect? Thank you very much.
Response from Dr. Conway
A closely related regimen of Sustiva, Viread and Epivir (instead of Emtriva) has been well studied over 3 years in Gilead study 903. This was highly effective, laeding to sustained suppression of viral load over 3 years in 73% of people who started on it at the beginning of the study, and over 95% of those who actually took it for the three years. The incidence of lipodystrophy was only 3%. Of 299 patients, only 4 (1.3%) stopped due to side effects over 3 years. Most notably, there was no significant toxicity to the kidneys.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever After Vaginal Sex Worried I Have HIV
- Flu Symptoms After Swallowing Cum Worried I Have HIV
- Itchy Skin After Oral Sex Hooker Does It Mean I Have HIV
- Pain In Penis After Protected Anal Sex Does It Mean I Have HIV
- How Do You Get Genital Warts On Your Butt?
- Permanent Cure For Genital Warts
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.